| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 65-68


A. Al-Jawarneh, Siok Kun Sek
      The impact of external shocks on business cycle fluctuation in several developed Asian countries
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3209-3223.

Y. Gurefe, Y. Pandir, E. Misirli
      New exact solutions of stochastic KdV equation
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3225-3234.

Xiangfeng Yang
      Ito formulas for functionals of elliptic diffusions
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3235-3244.

S. Chand
      Effect of rotation on triple-diffusive convection in a magnetized ferrofluid with internal angular momentum saturating a porous medium
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3245-3258.

W. M. A. W. Ahmad, N. Mohamed, N. A. Aleng, Z. Ali
      Influence of hypertension and diabetes mellitus on family history of heart attack in male patients
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3259-3266.

H.-P. Kunzi, F. Zapata, V. Kreinovich
      When is the Busemann product a lattice? A relation between metric spaces and corresponding space-time models
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3267-3276.

Jia Huang, Jun-Ming Xu
      Note on conjectures of bondage numbers of planar graphs
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3277-3287.

Y. Louartassi, N. Elalami, El H. El Mazoudi
      Stability analysis and static output feedback design for a model the fishery resource with reserve area
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3289-3299.

Younbae Jun
      An unconditionally stable implicit high-order domain decomposition method for two-dimensional second-order hyperbolic problems
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3301-3312.

Sa-aat Niwitpong
      A note on coverage probability of confidence interval for the difference between two normal variances
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3313-3320.

Bicheng Yang, Mingchu Xie
      A Hilbert-Hardy-type inequality
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3321-3327.

Ing-Jer Lin, H. Lakzian, Yi Chou
      On convergence theorems for nonlinear mappings satisfying MT−C conditions
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3329-3337.

H. Mohebi, M. Esmaeili
      Optimization of the difference of increasing and radiant functions
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3339-3345.

A. Begum, Md. Abdul Maleque, M. Ferdows, M. Ota
      Pressure effects on unsteady free convection and heat transfer flow of an incompressible fluid past a semi-infinite inclined plate with impulsive and uniformly accelerated motion
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3347-3365.

A. Begum, Md. Abdul Maleque, M. Ferdows, M. Ota
      Finite difference solution of natural convection flow over a heated plate with different inclination and stability analysis
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3367-3379.

Jason Sheng-Hong Tsai, Chia-Hsing Chen, Ming-Jer Lin, Shu-Mei Guo, Leang-San Shieh
      Novel quadratic tracker and observer for the equivalent model of the sampled–data linear singular system
      Appl. Math. Sci., Vol. 6, 2012, no. 65-68, 3381-3409.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |